# SDR EISA20000175

- Difficulty date: August 31, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6521636
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC ON FWD LANDING GEAR DOOR HINGE FITTING FOUND CRACKS TOTAL OF 8 HOLES LT AND RT SIDE.  REAMED ALL SIDES, CLEANED, SHOT PEENED FITTINGS, ALODINED, PRIMED AND INSTALLED IAW B727 SRM 51-10-2, SOPM 20-10-03 AND SB 727-32-0340.
